# SDR ASAA2022010637096

- Difficulty date: January 6, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,160 hours, 9,207 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 013300
- Condition: Faulted
- Location: E/E Rack E5-2
- Part time: 14,935 hours, 4,658 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK ON CAPTAINS ND UPON LANDING. GROUNDED - YES.  REF TSR711491 PRECAUTIONARILY REMOVED AND REPLACED #1 FMCS COMPUTER REF B737-900 AMM 34-61-02. ACCOMPLISHED SOFTWARE CROSSLOAD FMC "R" TO FMC "L" REF AMM 34-61-00. OPS CHECK GOOD AND GROUND VERIFICATION TEST SUCCESSFUL.
